# SDR DALA2024011600598

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 71,860 hours, 28,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0154644) AFT CARGO COMPARTMENT RH SIDE, FLOOR SUPPORT STRUCTURE BETWEEN STA 727J AND STA 787 WITH CORROSION. AFT CARGO COMPARTMENT RH SIDE, FLOOR SUPPORT BETWEEN STA 727J AND STA 787 WAS REPLACED IAW B737-800 SRM 51-10-02-0G PAR. 9 AND SRM 51-40-02-0G.
